# SDR QXEA2010032200183

- Difficulty date: March 16, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 7,354 hours, 8,023 cycles
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Sys
- Part number: 5114904
- Part serial: K0068
- Condition: Failed
- Location: Hyd System
- Part time: 11,718 hours, 11,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 2 HYD QTY WAS LOW.  WHEN GEAR WAS SELECTED DOWN QUANTITY CONTINUED TO DECREASE NR 2 ENG HYD PUMP CAUTION LIGHT NEVER CAME ON.  PTU FAIL CAME ON WHEN FLUID GOT NEAR ZERO .  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R THE PTU IAW MM 29-11-61-000-801 & 29-11-61-400-801 C/W BLEEDING OF THE NR 2 HYD SYST IAW MM 29-10-00-870-802   OPS CHECK & LEAK CHECK GOOD, C/W NR 2 HYD SYST FLUSH IAW MM 29-10-00-617-803. RETURNED TO SERVICE.
